MAUDE Adverse Event Report: ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1043

ADIN DENTAL IMPLANTS LTD. ADIN DENTAL IMPLANTS; ISPX1043
Catalog Number ISPX1043
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Pain and mobility 2 weeks after implantation.

Brand Name
ADIN DENTAL IMPLANTS
Common Device Name
ISPX1043
Manufacturer (Section D)
ADIN DENTAL IMPLANTS LTD.
industrial zone alon tavor
pob 1128
afula, isr, 18111 01
IS  1811101
MDR Report Key23957883
Report Number3013143972-2026-00012
Device Sequence Number12168663
Product Code DZE
UDI-Device Identifier07290105152213
UDI-Public7290105152213
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/05/2026
Report Date (Section F) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberISPX1043
Device Lot Number7935703
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/22/2025
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Date Report Sent to FDA01/05/2026